# SDR HEEA083498

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC433106
- Condition: Inoperative
- Location: Main
- Part time: 80 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT START. REPLACED MAIN BATTERY.
